MAUDE Adverse Event Report: GENICON, INC. GENICON 2EZEE SPECIMEN RETRIEVAL BAG

GENICON, INC. GENICON 2EZEE SPECIMEN RETRIEVAL BAG
Model Number 550-000-200
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This reportable event was identified during a review of complaint files between (b)(6) 2017 through (b)(6) 2019.The device was not returned for evaluation.Three (3) photos were provided for the investigation.Complaint record (b)(4) initially contained product experience report (b)(4); complaint record (b)(4) was initiated to address per (b)(4) separately, and manufacturer report 3002590791-2020-00049 was filed for (b)(4).
 
Event or Problem Description
Average gall bladder, routine case.Nothing of significance to note about procedure.Should have been an easy extraction of specimen.Surgeon widened incision to accommodate the bag/specimen as it started to stretch immediately.Surgeon wanted to avoid a break, so he widened the incisino a second time and widened the surgical site with kelly style instrument.After a very short time, and minimal effort to extract bag/specimen the bag ripped from the distal tip up to about 2 inches.See pictures of stretched bag with large torn opening.Surgeon stated firmly that he "wanted these bags out of his or"- he called the crd by the time i arrived at her office to relay the same statement.(surgeon also noted prior to extraction that the bag would not close all the way with the cinch cord which i did observe and also observed 1st hand several times in my in-service demos with several different sample bags).

Brand Name
GENICON 2EZEE SPECIMEN RETRIEVAL BAG
Common Device Name
SPECIMEN RETRIEVAL BAG
Manufacturer (Section D)
GENICON, INC.
6869 stapoint ct.
suite 114
winter park, fl
MDR Report Key10362742
Report Number3002590791-2020-00048
Device Sequence Number2329720
Product Code GCJ
UDI-Device Identifier00877972007289
UDI-Public(01)00877972007289(10)J0449-B(11)190528(17)201127
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180836
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/27/2020
Device Model Number550-000-200
Device Lot NumberJ0449-B
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2019
Initial Report FDA Received Date08/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1